# SDR 95ZZZX3014

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Daytona Aircraft Services Inc, repair station DYTR262K
- Aircraft: N9193Q
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622097
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Gasket
- Part number: 06B19913
- Condition: Failed
- Location: Exhaust
- Part time: 392 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT LOST POWER ON TAKEOFF ROLL (ENGINE WENT TO AMBIENT M.P.) 29 INCHES INSTEAD OF 42 INCHES HG FOR TAKEOFF.  INSPECTION REVEALED EXHAUST GASKET BETWEEN NR 1 AND NR 3 HAD BROKEN INTO 3 PIECES, 2 PIECES FOUND IN RIGHT TURBO JAMMING TURBINE WHEEL.  EXHAUST CLAMP WAS STILL IN PLACE AND SAFETIED, BUT VERY LOOSE (GASKET MISSING).  EXCESSIVE EXHAUST LEAK ALSO.  (BOTH TURBOS REPLACED).
